# SDR REXA2012090101311

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 18,162 hours, 15,673 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS VERY DIFFICULT TO OPEN FROM THE OUTSIDE.  PERFORMED OPS CHECK OF PAX DOOR IAW AMM 52-10-00.  OPS CHECKED GOOD.
